On Traces of n-Additive Mappings on Semiprime Ring
PDF

Keywords

Semiprime rings, Lie ideals, n-additive maps, Trace of n-additive maps.

How to Cite

Asma Ali, Najat Muthana, & Kapil Kumar. (2017). On Traces of n-Additive Mappings on Semiprime Ring. Journal of Advances in Applied &Amp; Computational Mathematics, 4(1), 1–10. https://doi.org/10.15377/2409-5761.2017.04.01.1

Abstract

 Let R be a ring with centre Z(R). In this paper we prove that a nonzero Lie ideal L of a semiprime ring R of characteristic different from (2n-2) is central if it satisfies one of the following: (i)f(xy)∓[x,y]∈Z(R), (ii)f(xy)∓[y,x]∈Z(R), (iii)f(xy)∓xy∈Z(R), (iv)f(xy)∓yx∈Z(R), (v)f([x,y] )∓[x,y]∈Z(R), (vi)f([x,y] )∓[y,x]∈Z(R), (vii)f([x,y] )∓xy∈Z(R),(viii)f([x,y] )∓yx∈Z(R),(ix)f(xy)∓f(x)∓[x,y]∈Z(R),(x)f(xy)∓f(y)∓[x,y]∈Z(R),(xi)f([x,y] )∓f(x)∓[y,x] ∈ Z(R), (xii)f([x,y] )∓f(x)∓[y,x]∈Z(R), (xiii)f([x,y] )∓f(y)∓[x,y]∈Z(R), (xiv)f([x,y] )∓f(y)∓[y,x]∈Z(R), (xv)f([x,y] )∓f(xy)∓[x,y]∈Z(R), (xvi)f([x,y] )∓f(xy)∓[y,x]∈Z(R), (xvii)f(x)f(y)∓[x,y]∈Z(R), (xviii)f(x)f(y)∓[y,x]∈Z(R), (xix)f(x)f(y)∓xy∈Z(R), (xx)f(x)f(y)∓yx∈Z(R) for all x,y∈L, where f stands for the trace of an n-additive map

https://doi.org/10.15377/2409-5761.2017.04.01.1
PDF

References

Ashraf M, Ali A and Ali S. Some commutativity theorems for rings with generalized derivations. Southeast Asian Bull Math 2007; 31: 415-421.

Bell HE and Martindale WS. Centralizing mappings of semiprime rings. Canad Math Bull 1987; 30: 92-101.

Daif MN and Bell HE. Remarks on derivations on semiprime rings. Int J Math and Math Sci 1992; 15 (1): 205-206.

Herstien IN. On Lie structure of an associative ring. J Algebra 1970; 14 (4): 561-571.

Park KH. On prime and semiprime rings with symmetric n-derivations. J Chungcheong Math Soc 2009; 22: 451-458.

Park KH and Jung YS. On permuting 3-derivations and commutativity in prime near rings. Commun Korean Math Soc 2010; 25: 1-9, DOI 10.4134/CKMS. 2010. 25. 1001.

Maksa G. A remark on symmetric biadditive functions having non-negative diagonalization. Glas Math Ser III 1980; 15: 279-280.

Lee PH and Wang RJ. Commuting traces of multiadditive mappings. J Algebra 1997; 193: 709-723.

Bresar M. Commuting traces of biadditive mappings commutativity-preserving mappings and Lie mappings. Trans Amer Math Soc 1993; 335 (2).

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2017 Journal of Advances in Applied & Computational Mathematics